Analytic continuation from a discrete set of solutions of the heat equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 322-327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a14,
author = {V. V. Filatov},
title = {Analytic continuation from a discrete set of solutions of the heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {322--327},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a14/}
}
V. V. Filatov. Analytic continuation from a discrete set of solutions of the heat equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 322-327. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a14/